Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:




Library Locked Library locked




Author, Editor(s)

Author(s):

Gurvich, Vladimir

dblp

Not MPG Author(s):

Gurvich, Vladimir

BibTeX cite key*:

Gurvich91

Title

Title*:

Criteria for repetition-freeness of functions in the algebra of logic

Journal

Journal Title*:

Soviet Math. Dokl.

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:


Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

43

Number:

3

Publishing Date:

1991

Pages*:

721-726

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:


URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Public

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

experts only

Appearance:

Fachbeirat


BibTeX Entry:

@ARTICLE{Gurvich91,
AUTHOR = {Gurvich, Vladimir},
TITLE = {Criteria for repetition-freeness of functions in the algebra of logic},
JOURNAL = {Soviet Math. Dokl.},
YEAR = {1991},
NUMBER = {3},
VOLUME = {43},
PAGES = {721--726},
}


Entry last modified by Imran Rauf, 07/16/2014
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
[Library]
Created
03/11/2009 02:45:12 PM
Revision
1.
0.


Editor
Imran Rauf
Imran Rauf


Edit Date
03/11/2009 02:53:23 PM
03/11/2009 02:45:12 PM


Show details for Attachment SectionAttachment Section
Hide details for Attachment SectionAttachment Section